# SDR FDEA201209133318

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,709 hours, 10,262 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 652052304
- Part serial: 670
- Condition: Failed
- Location: Cockpit
- Part time: 6,630 hours, 3,820 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE  FL350,  CAPTAIN'S ALTIMETER OFF FLAG.  ADC SWITCH DID NOT SOLVE FAILURE.   ALTIMETER RETURNED TO NORMAL.   REPLACED ALTIMETER IAW MM 34-12-21-04 AND ALL CHECKED NORMAL IAW MM 34-10-00-05.
